# SDR UIEA2010121700193

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243F
- Aircraft serial: 23300
- Aircraft time: 90,300 hours, 15,398 cycles
- Engine: Ge CF650E2
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND OF N517MC, MX FOUND 1 EA CRACK ON THE NR2 ENGINE EXHAUST NOZZLE OUTER SLEEVE, LOCATED AT APPROX 7 O'CLOCK POSITION. THE CIRCUMFERENTIAL CRACK IS APPROX 2.5 IN LONG.  IAW AMM 78-11-01 THE LENGTH OF THE CRACK IS OUT OF LIMITS.  (DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACK WITH A 0.125 IN. DIAMETER HOLE (DRILL BIT); DVI EVERY 3 FLIGHT CYCLES; AND REMOVAL/REPLACEMENT OF THE PART PRIOR TO THE ACCUMULATION OF 50 FC (FLIGHT CYCLES).
